Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 9, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 22, 2014, 3:41 AM EDT. It took effect at Apr 22, 2014, 12:00 PM EDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2014, 3:41 AM EDT (07:41 UTC)
- In effect from
- Apr 22, 2014, 12:00 PM EDT
- Expired
- Apr 23, 2014, 8:00 PM EDT
- In force
- 32 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
972 WHUS71 KCLE 220741 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EDT TUE APR 22 2014 LEZ142>149-221545- /O.NEW.KCLE.SC.Y.0009.140422T1600Z-140423T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 341 AM EDT TUE APR 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EDT WEDNESDAY. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHEAST AND INCREASE TO 15 TO 25 KNOTS TODAY THEN DIMINISH WEDNESDAY INTO WEDNESDAY EVENING. WAVES WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON INTO TONIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
135 WHUS71 KCLE 221423 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1023 AM EDT TUE APR 22 2014 LEZ142>149-222230- /O.CON.KCLE.SC.Y.0009.140422T1600Z-140423T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1023 AM EDT TUE APR 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY. * WINDS AND WAVES: WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON AND THEN DIMINISH WEDNESDAY INTO WEDNESDAY EVENING. WAVES WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON INTO TONIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
171 WHUS71 KCLE 221946 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 PM EDT TUE APR 22 2014 LEZ142>149-230400- /O.CON.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 346 PM EDT TUE APR 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS OVERNIGHT WILL BEGIN TO DIMINISH WEDNESDAY INTO WEDNESDAY EVENING. WAVES WILL BUILD TO 5 TO 7 FEET TONIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
882 WHUS71 KCLE 230222 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1022 PM EDT TUE APR 22 2014 LEZ142>149-231030- /O.CON.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1022 PM EDT TUE APR 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL BEGIN TO DIMINISH WEDNESDAY INTO WEDNESDAY EVENING. WAVES WILL BUILD TO 5 TO 7 FEET OVERNIGHT THEN SUBSIDE TO 2 TO 4 FEET BY LATE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
345 WHUS71 KCLE 230740 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 AM EDT WED APR 23 2014 LEZ142>149-231545- /O.CON.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 340 AM EDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL BEGIN TO DIMINISH THIS AFTERNOON INTO THE EVENING. WAVES OF 3 TO 5 FEET WEST AND 4 TO 6 FEET EAST WILL SUBSIDE TO 1 TO 3 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
403 WHUS71 KCLE 231332 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 932 AM EDT WED APR 23 2014 LEZ142>149-232100- /O.CON.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 932 AM EDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL BEGIN TO DIMINISH THIS AFTERNOON INTO THE EVENING. WAVES OF 3 TO 5 FEET WEST AND 4 TO 6 FEET EAST WILL SUBSIDE TO 1 TO 3 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
791 WHUS71 KCLE 231904 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 304 PM EDT WED APR 23 2014 LEZ142>144-232015- /O.CAN.KCLE.SC.Y.0009.000000T0000Z-140423T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 304 PM EDT WED APR 23 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$ LEZ145>149-240000- /O.EXT.KCLE.SC.Y.0009.000000T0000Z-140424T0000Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 304 PM EDT WED APR 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 20 KNOTS WILL DIMINISH THIS EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 1:33 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 22, 1:33 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 133 AM EDT TUE APR 22 2014 .SYNOPSIS... A COLD FRONT IN THE UPPER MISSISSIPPI VALLEY WILL MOVE THROUGH THE REGION EARLY TUESDAY. HIGH PRESSURE WILL BUILD IN ON WEDNESDAY AND MOVE EAST OF THE REGION THURSDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MORE MINOR CHANGES TO THE FORECAST. BEST CHANCES FOR PRECIP WILL STILL BE AFTER MIDNIGHT AND EXPECT TO SEE WESTERN AREAS DRYING OUT BY DAYBREAK. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... ANOTHER COOL PERIOD IS EXPECTED WITH THE COLD FRONT EXITING THE REGION EARLY IN THE PERIOD TO BE FOLLOWED BY ANOTHER SHORT WAVE EXPECTED TO DIG SOUTH THROUGH THE REGION TUESDAY EVENING WITH RATHER COLD AIR WHICH MAY PRODUCE A FEW SNOW FLAKES TOWARD WEDNESDAY MORNING IN INLAND NW PA. FOR NOW WILL JUST MENTION SNOW. TEMPERATURES TOMORROW WILL BE MUCH COOLER ESPECIALLY NEAR LAKE ERIE EAST OF CLE WITH FLOW OFF THE LAKE WITH LINGERING SHOWERS IN THE MORNING. HAVE GONE COOLER THAN MAV GUIDANCE. SCATTERED SHOWERS ARE EXPECTED TUE NIGHT AND EARLY WED EAST OF CLE MAINLY IN THE SNOWBELT AS MOISTURE INCREASES WITH THE ARRIVAL OF THE NEXT SHORTWAVE. FAIR WEATHER IS EXPECTED LATER WEDNESDAY AND THURSDAY AS HIGH PRESSURE GRADUALLY BUILDS INTO THE REGION. OVERNIGHT LOW TEMPERATURES WILL BE NEAR FREEZING AWAY FROM THE LAKE OVER NE OHIO AND NW PA BOTH WED AND THU MORNINGS. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE ONGOING TREND OF ALTERNATING TROUGHS AND RIDGES MOVING ACROSS THE FORECAST AREA WILL CONTINUE THROUGH THE EXTENDED PERIODS. THIS TREND WILL KEEP THE WEATHER UNSETTLED AS WELL. SURFACE LOW PRESSURE IS PROGGED TO MOVE EAST ACROSS THE NORTHERN GREAT LAKES OVER THE WEEKEND AND EVENTUALLY PUSH TO THE EAST COAST BY SUNDAY MORNING. HIGH PRESSURE OVER NORTHERN ONTARIO CANADA WILL EXTEND A RIDGE SOUTH INTO THE FORECAST AREA SUNDAY NIGHT INTO MONDAY AND PUMP SOME COLDER AIR INTO THE REGION. A SOUTHERN STREAM LOW PRESSURE SYSTEM WILL MOVE NORTHEAST INTO THE OHIO VALLEY ON MONDAY AND BRING YET ANOTHER SURGE OF MOISTURE TO THE FORECAST AREA. LOOKING AT KEEPING AT LEAST A CHANCE FOR SHOWERS THROUGH EACH OF THE PERIODS...ESPECIALLY IN THE NORTHEAST. SOME DRYING WILL MOVE INTO THE WESTERN TWO THIRDS FRIDAY INTO SATURDAY. THE COLD AIR ADVECTION EXPECTED SATURDAY NIGHT WILL LIKELY CAUSE A MIX OF SNOW AND RAIN TO OCCUR IN THE HIGHER ELEVATIONS IN THE NORTHEAST. ALL IN ALL...NEXT WEEKEND IS NOT GOING TO SHAPE UP TO BE QUITE AS NICE AS IT WAS LAST WEEKEND. TEMPERATURES THROUGH THE PERIOD WILL SURGE BACK WELL INTO THE 60S TO LOWER 70S ON FRIDAY AS WARM AIR ADVECTION TAKE PLACE AHEAD OF THE LOW PRESSURE SYSTEM. ONCE THE LOW MOVES EAST OF THE REGION...COLD AIR ADVECTION RETURNS PLUNGING TEMPERATURES BACK INTO THE LOWER 40S FRIDAY NIGHT AND LOWER TO MIDDLE 50S SATURDAY. THE STRONGEST SURGE OF COLD AIR ARRIVES SATURDAY NIGHT INTO SUNDAY MORNING WITH LOWS IN THE 30S. NOT MUCH OF A RECOVERY WILL TAKE PLACE AS COLD AIR ADVECTION CONTINUES SUNDAY AND SUNDAY NIGHT AND MINIMAL RECOVERY ON MONDAY. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... A COLD FRONT WILL DROP SE THRU THE AREA THIS MORNING. SHRA WILL OCCUR WITH THE FRONT THEN SHIFT SE OF CAK AND YNG BY MID AFTERNOON. COLDER AIR MOVING IN DURING THE AFTERNOON AND HANGING AROUND TONIGHT WILL LIKELY CAUSE SOME LAKE EFFECT SHRA TO DEVELOP TONIGHT AND TEMPS COULD GET MARGINALLY COLD ENOUGH FOR SOME SNOW TO MIX IN AFTER 06Z. AS THE COLD FRONT ARRIVES...SHOULD SEE A MIX OF LOW MVFR AND SOME IFR SPREAD SE OVER THE TAF SITES. CONDITIONS SHOULD THEN IMPROVE BACK TO VFR OR HIGH END MVFR STARTING AT TOL BY ABOUT NOON AT CLE...MFD AND CAK AROUND 18Z AND YNG AND ERI AROUND 20Z. CONDITIONS WILL LIKELY VARY TONIGHT IN THE SNOWBELT WITH THE LAKE EFFECT SHOWERS...BUT TEND TO STAY IN THE MVFR RANGE A LOT OF THE TIME. AS THE COLDER AIR SPREADS OVER THE AREA TODAY THRU EARLY TONIGHT ...WINDS WILL GUST 25 TO 30 KNOTS. .OUTLOOK...NON VFR IS LIKELY LATE TUESDAY NIGHT IN NE OH/NW PA. NON VFR POSSIBLE AGAIN FOR A BRIEF PERIOD THURSDAY NIGHT INTO FRIDAY THEN AGAIN ON FRIDAY NIGHT. && .MARINE... GENERALLY LIGHT WINDS WILL OCCUR ON THE LAKE TONIGHT AHEAD OF THE COLD FRONT. AS COLD AIR ADVECTION TAKES PLACE TUESDAY...WINDS WILL BE ON THE INCREASE TUESDAY INTO TUESDAY EVENING DIMINISHING TO LIGHT AGAIN BY WEDNESDAY NIGHT. AS THE RIDGE BUILDS EAST OVER THE AREA...WINDS SHOULD REMAIN LIGHT AND VARIABLE ACROSS THE ENTIRE LAKE THROUGH THURSDAY MORNING. WARM AIR ADVECTION WILL DEVELOP THURSDAY AFTERNOON AND WINDS WILL START TO INCREASE AS WELL INTO THURSDAY NIGHT IN THE WARM SECTOR. SOUTHWEST FLOW INCREASES DRAMATICALLY BY FRIDAY AFTERNOON AND THEN SHIFTS TO NORTHWEST BY FRIDAY NIGHT AND SATURDAY. THERE WILL BE PERIODS IN WHICH SMALL CRAFT ADVISORIES WILL LIKELY BE HOISTED AND DROPPED THROUGH THIS FORECAST PERIOD DUE TO THE RAPIDLY CHANGING CONDITIONS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LAPLANTE NEAR TERM...KUBINA SHORT TERM...LAPLANTE LONG TERM...LOMBARDY AVIATION...ADAMS MARINE...LOMBARDY
Hazardous weather outlook, Apr 21, 5:24 AM EDT, 22 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 524 AM EDT MON APR 21 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-220930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 524 AM EDT MON APR 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS AN ENHANCED RISK OF FIRE DANGER TODAY. DRY FUELS AND A MINIMUM RELATIVE HUMIDITY OF ABOUT 30 PERCENT WILL BE CONDUCIVE FOR WILD/BRUSH FIRES. WINDS WILL REMAIN RATHER LIGHT THOUGH... ABOUT 10 MPH FROM THE SOUTH SOUTHWEST... WHICH WILL LIMIT THE RISK FOR RAPIDLY SPREADING FIRES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-220930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 524 AM EDT MON APR 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.